• ISSN: 2010-0248 (Print)
    • Abbreviated Title: Int. J. Innov.  Manag. Technol.
    • Frequency: Quarterly
    • DOI: 10.18178/IJIMT
    • Editor-in-Chief: Prof. Jin Wang
    • Managing Editor: Ms. Nancy Y. Liu
    • Abstracting/ Indexing: Google Scholar, CNKI, Ulrich's Periodicals Directory,  Crossref, Electronic Journals Library.
    • E-mail: ijimt@ejournal.net

    • Article Processing Charge: 500 USD
IJIMT 2013 Vol.4(2): 198-203 ISSN: 2010-0248
DOI: 10.7763/IJIMT.2013.V4.391

Secure User Authentication in Internet Banking: A Qualitative Survey

Janardan Choubey and Bhaskar Choubey

Abstract— A qualitative survey of user identification mechanisms being applied in online banking environments across the English speaking world is presented. By studying the Internet banking sites of most major banks in 7 countries, the paper reports the variations and calls for standardisation of user credentials in these environments.

Index Terms— Online banking, security credentials, security standardization.

Janardan Choubey is with the Department of Mathematics, North Eastern Regional Institute of Science and Technology, Nirjuli - 791109, India (e-mail: janardanchoubey@yahoo.com). Bhaskar Choubey is with the Division of Electronics and Nanoscale Engineering of the School of Engineering, University of Glasgow, Rankine Building, Oakfield Avenue, Glasgow, G12 8LT, UK.


Cite: Janardan Choubey and Bhaskar Choubey, " Secure User Authentication in Internet Banking: A Qualitative Survey," International Journal of Innovation, Management and Technology vol. 4, no. 2, pp. 198-203, 2013.

Copyright © 2010-2024. International Journal of Innovation, Management and Technology. All rights reserved.
E-mail: ijimt@ejournal.net
Published by International Association of Computer Science and Information Technology (IACSIT Press)